U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

i have a purple skin rash on my upper outside thigh and very small dots of purple on my arm and stomach. it is not itchy or raised.

1 doctor answer1 doctor weighed in
Dr. Alfredo Garcia
Pediatrics 56 years experience
Purple skin rash: A purple skin rash and purple red dots may indicate a bleeding process. Please consult your physician soon especially if you are not feeling well or have a fever.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent ear infections in my child?

3 doctor answers9 doctors weighed in
Dr. Michael Coogan
Pediatrics 48 years experience
Airway inflammation: Since ear infections begin with inflammation in the upper airway (nose and throat), parents should avoid situations that may lead to inflammation. These include, but are not limited to: cold viruses, irritants like cigarette smoke, and aeroallergens such as pollen, in certain susceptible children.
A member asked:

Can I bathe my baby when he has tender skin spots on his hands and feet, etc?

2 doctor answers2 doctors weighed in
Dr. Laura Webb
Pediatrics 13 years experience
Yes: It is ok to bathe your baby, even with tender spots or a rash. However if your baby seems really uncomfortable you may want to make an appointment with your pediatrician. Remember babies do not need a bath every day- this could dry out their skin and make it prone to peeling or increased tenderness. Instead, bathe every 2-4 days.
A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.
A 29-year-old member asked:

What are the risks of a child having an arm fracture from biking?

1 doctor answer2 doctors weighed in
Dr. Rhett Griggs
Hand Surgery 19 years experience
Variable: No strong evidence...But same as skiing, snowboarding, jumping on trampoline and being an active kid.
A 32-year-old member asked:

Can ibuprofin cause stomach pains and bloody stool?

1 doctor answer5 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 14, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.